11-11-2002, 07:16 PM #1
Need help I've got dizzyness. Could it be from the Test Cyp?
Ok, I really need to know what's going on here. After completing my set tonight, well actualy for the last 4 weeks I'm disoriented/dizzy. Some worse than others but allway's there since about week 2 into my cycle. At the beginning of the cycle I had a sinus infection which also came with some liquid behind my ears causing dizzyness. Well, that never went away. Tonight I was dizzy for almost a 1/2 hour. I know for a fact that test clogs my head up but this is ridiculous. Do any of you feel this or should I go back to the doc to maybe check something else, like my heart? All input appreciated as this is starting to freak me out.
11-11-2002, 07:30 PM #2
No I don't drink. Well, I may finish off a six pack in 6 months. This is the second time on test for me. First was sust and for 3 day's after every shot the prop in it basically closed off my sinus area. It made me miserable. 2-3 weeks after the last shot the old head was perfectly clear until starting this next cycle. I'm assuming an ammune system reaction to the synthetic test or maybe a hystimine reaction.
11-11-2002, 09:20 PM #3
Blood Pressure, get it checked, watch the sodium and possibly even hit up some lasix in your case b/c it sounds pretty bad.
11-11-2002, 09:35 PM #4
Indeed have your BP checked...
Do you feel pulsating at the back of your neck/skull, get dizzy when you stand up...
I got my own BP cuff and stet and I saw a big difference within a week of starting my cycle.
Before cycle average bp was 120/75, a few weeks into cycle (dbol + test enan) I shot up to between 135/80 to 140/85.
Still acceptable BP's for me but depending on your body, diet, "supplements" and lifestyle yours may be higher. I would not rule out the sinus infection getting into the ear canals though... thats a big possibility.
Play it safe bro... see a doctor.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)